Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Optimal value functions for weakly coupled systems : a posteriori estimates

Title data

Koltai, Peter ; Junge, Oliver:
Optimal value functions for weakly coupled systems : a posteriori estimates.
In: ZAMM : Journal of Applied Mathematics and Mechanics = Zeitschrift für angewandte Mathematik und Mechanik. Vol. 94 (2014) Issue 4 . - pp. 345-355.
ISSN 1521-4001
DOI: https://doi.org/10.1002/zamm.201100138

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data > Chair Dynamical Systems and Data - Univ.-Prof. Dr. Peter Koltai
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Dec 2022 12:12
Last Modified: 13 Mar 2023 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/73136